Geometric entropy of geodesic currents on free groups

Ilya Kapovich, Tatiana Nagnibeda

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationDynamical numbers---interplay between dynamical systems and number theory
PublisherAmer. Math. Soc., Providence, R.I.
Pages149-175
Number of pages27
Volume532
DOIs
StatePublished - 2010

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this

Kapovich, I., & Nagnibeda, T. (2010). Geometric entropy of geodesic currents on free groups. In Dynamical numbers---interplay between dynamical systems and number theory (Vol. 532, pp. 149-175). (Contemp. Math.). Amer. Math. Soc., Providence, R.I.. https://doi.org/10.1090/conm/532/10489